# SDR DALA2024011700718

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,434 hours, 44,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 R1 DOOR SLIDE LIGHT NOT ILLUMINATED WHEN DOOR ARMED. CORRECTIVE ACTION: FOUND GIRTBAR LOOSE, RE ATTACHED PER B757 AMM 25-66. OP CHECKED GOOD (5083614)
